# SDR CA150323008

- Difficulty date: March 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,377 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cover
- Condition: Deformed
- Location: Seat Track
- Part time: 5,898 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCLOSED AS THE RESULT OF A SMS REPORT.  THROUGH HEAVY IT WAS NOTED THAT THE SIDEWALL SEAT TRACK COVERS WERE FOUND DISTORTED AND HARDENED IN SEVERAL PLACES ALONG THE LENGTH OF THE COVER.  AS THE COVER WAS REMOVED FROM THE ACFT AT THE TIME IT WAS THOUGHT THAT THE REMOVAL PROCESS WAS BENDING THE COVERS.  AS WE TRIED TO REINSTALL THE COVERS IT WAS NOTED THAT THE DAMAGE TO THE COVER CORRESPONDS WITH THE AIR DUCT OUTLET IN THE DADO PANELS.  DURING THE WINTER MONTHS THE HOT CONDITIONED CABIN AIR IS DIRECTED OUT THESE VENTS.  FURTHER LOOKING AT THE COVERS AND THEIR POSITIONING IN THE ACFT IT WOULD NOW APPEAR THAT THE HEAT OUT OF THE DUCT IS WARPING AND HARDENING THESE PLASTIC COVERS.  THIS IS A CAUSE FOR CONCERN AS IF THE HEAT IS ENOUGH TO WARP THE COVER THEN IT COULD POTENTIALLY CAUSE A BURN TO A PERSONS LEG IF THEY REST IT NEAR THE DUCT.
